# SDR ZZDA2011870

- Difficulty date: October 11, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GALLEY INBD LOWER SIDEWALL, CORROSION.  ACCOMPLISHED GALLEY INBD LOWER SIDEWALL DOUBLER REPAIR PER EA 17-53-035391 IR SECTION 1.  REPLACED DOOR FRAME CHANNEL PER B717 SRM 51-41-01 & SRM 51-41-02. SEE NR 725593.
